# SDR DHL2003743003

- Difficulty date: January 29, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O, L
- Precautionary procedure: K, O

## Discrepancy

1)  MAIN ENTRY DOOR EMERGENCY LIGHTS FOUND HANGING FROM HOLDER AND WILL NOT ILLUMINATE.2)  REMOVED AND REPLACED BATTERY PACK, OPS CHECKED NORMAL, MM REF. 33-50-71.
